Applied Mathematics

Vol.3 No.2(2012), Paper ID 17391, 7 pages

DOI:10.4236/am.2012.32023

 

New Oscillation Results for Forced Second Order Differential Equations with Mixed Nonlinearities

 

Ercan Tunç, Adil Kaymaz

 

Department of Mathematics, Faculty of Arts and Sciences, Gaziosmanpa?a University, Tokat, Turkey
Department of Mathematics, Faculty of Arts and Sciences, Gaziosmanpa?a University, Tokat, Turkey

 

Copyright © 2012 Ercan Tunç, Adil Kaymaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Tunç and A. Kaymaz, "New Oscillation Results for Forced Second Order Differential Equations with Mixed Nonlinearities," Applied Mathematics, Vol. 3 No. 2, 2012, pp. 147-153. doi: 10.4236/am.2012.32023.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.